# SDR C2XA07RI081

- Difficulty date: September 13, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 13,778 hours, 10,778 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007MOD3
- Part serial: 1485
- Condition: Defective
- Location: Te Flaps
- Part time: 13,508 hours, 10,567 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 2692 - EWR - CREW REPORTED FLAP FAIL & SPS ADVANCE MESSAGE IN FLIGHT.  CREW DECLARED EMERGENCY.  ACFT LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED FECU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
